MathSciNet Relay Station
MathSciNet bibliographic data
MR779073 (86h:46023) 46B20 (46C10)
Argyros, S.; Farmaki, V. On the structure of weakly compact subsets of Hilbert spaces and applications to the geometry of Banach spaces. Trans. Amer. Math. Soc. 289 (1985), no. 1, 409–427.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement